# SDR ARWR961354

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1530-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED SKIN FROM FS 1530 TO FS 1620 AT L32R TO L32L, DUE TO CORROSION.  REMOVED AND REPLACED SKIN FROM FS 1530 TO FS 1620 AT L32R TO L32L IAW SRM'S 53-5-2, 51-1-21, AND 51-1-20D.  TREATED AND PRIMED IAW SRM 51-1-8.  SEALED AREA IAW SRM 51-1-16.  SPLICE IAW DER NR 950087-0064.  (X)
